Publication detail
Higher order jet involution
DOUPOVEC, M. MIKULSKI, W.
Czech title
Involuce jetů vyššího řádu
English title
Higher order jet involution
Type
journal article - other
Language
en
Original abstract
We introduce an exchange natural isomorphism between iterated higher order jet functors.
Czech abstract
Zavedeme výměnný isomorfismus mezi iterovanými jetovými funktory vyššího řádu.
English abstract
We introduce an exchange natural isomorphism between iterated higher order jet functors.
Keywords in Czech
jetové prodloužení;klasická lineární konexe;konexe vyššího řádu
Keywords in English
jet prolongation; classical linear connection;higher order connection
RIV year
2007
Released
01.09.2007
ISSN
0011-4642
Journal
Czechoslovak Mathematical Journal
Volume
57
Number
132
Pages from–to
933–945
Pages count
13
BIBTEX
@article{BUT44487,
author="Miroslav {Doupovec} and Wlodzimierz {Mikulski},
title="Higher order jet involution",
journal="Czechoslovak Mathematical Journal",
year="2007",
volume="57",
number="132",
month="September",
pages="933--945",
issn="0011-4642"
}